Alert archive / Minnesota / Wind Chill Advisories in 2009

Wind Chill Advisory 5, NWS Twin Cities, MN

February 2, 200938 counties in Minnesota

NWS Twin Cities, MN issued this wind chill advisory at Feb 2, 2009, 2:52 PM CST for 38 counties in Minnesota. It took effect at Feb 2, 2009, 6:00 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2009, 2:52 PM CST (20:52 UTC)
In effect from
Feb 2, 2009, 6:00 PM CST
Expired
Feb 3, 2009, 10:00 AM CST
In force
16 hr
Issued by
NWS Twin Cities, MN
All 38 counties

Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 57 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.9 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2009-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2009-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-109 m²/s²
0-3 km storm-relative helicity
-119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KMPX 022052
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
252 PM CST MON FEB 2 2009

...DANGEROUSLY COLD WIND CHILL READINGS TONIGHT INTO TUESDAY MORNING...

.A WIND CHILL ADVISORY HAS BEEN ISSUED FOR TONIGHT UNTIL 10 AM
TUESDAY FOR MUCH OF CENTRAL AND SOUTHERN MINNESOTA...GENERALLY
WEST AND SOUTH OF A LITTLE FALLS...TO ST CLOUD...TO TWIN CITIES...TO
RED WING LINE.

NORTHWEST WINDS AT 10 TO 20 MPH...COUPLED WITH TEMPERATURES IN THE
SINGLE DIGITS BELOW ZERO TO THE TEENS BELOW ZERO....WILL RESULT
IN WIND CHILL READINGS FROM 25 BELOW TO 35 BELOW ZERO LATE TONIGHT
AND TUESDAY MORNING.

IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

MNZ041-042-047>049-054>058-064-065-073-030500-
/O.NEW.KMPX.WC.Y.0005.090203T0000Z-090203T1600Z/
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...GRANITE FALLS...OLIVIA...REDWOOD FALLS
252 PM CST MON FEB 2 2009

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO 10 AM CST TUESDAY. 

NORTHWEST WINDS AT 10 TO 20 MPH...COUPLED WITH TEMPERATURES IN THE
SINGLE DIGITS BELOW ZERO TO THE TEENS BELOW ZERO....WILL RESULT
IN WIND CHILL READINGS FROM 25 BELOW TO 35 BELOW ZERO LATE TONIGHT
AND TUESDAY MORNING. THIS ADVISORY INCLUDES THE ALEXANDRIA...ST
CLOUD...WILLMAR...AND REDWOOD FALLS AREAS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

MNZ043-050-051-059>063-066>070-074>078-082>085-091>093-030500-
/O.NEW.KMPX.WC.Y.0005.090203T0600Z-090203T1600Z/
MORRISON-BENTON-SHERBURNE-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-
GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-
FREEBORN-
INCLUDING THE CITIES OF...LITTLE FALLS...FOLEY...ELK RIVER...
MONTICELLO...MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...NEW ULM...
ST. PETER...LE SUEUR...FARIBAULT...RED WING...ST. JAMES...
MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA
252 PM CST MON FEB 2 2009

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 10 AM CST TUESDAY. 

NORTHWEST WINDS AT 10 TO 20 MPH...COUPLED WITH TEMPERATURES IN THE
SINGLE DIGITS BELOW ZERO TO THE TEENS BELOW ZERO....WILL RESULT IN
WIND CHILL READINGS FROM 25 BELOW TO 30 BELOW ZERO LATE TONIGHT
AND TUESDAY MORNING. THIS ADVISORY INCLUDES AREAS GENERALLY ALONG
AND WEST OF A TWIN CITIES...TO RED WING...TO ALBERT LEA LINE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
2 follow-up statements
000 
WWUS43 KMPX 030458
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1058 PM CST MON FEB 2 2009

...DANGEROUSLY COLD WIND CHILL READINGS TONIGHT INTO TUESDAY
MORNING...

.A WIND CHILL ADVISORY HAS BEEN ISSUED FOR TONIGHT UNTIL 10 AM
TUESDAY FOR MUCH OF CENTRAL AND SOUTHERN MINNESOTA...GENERALLY
WEST AND SOUTH OF A LITTLE FALLS...TO ST CLOUD...TO TWIN CITIES...
TO RED WING LINE.

NORTHWEST WINDS AT 10 TO 20 MPH...COUPLED WITH TEMPERATURES IN
THE SINGLE DIGITS BELOW ZERO TO THE TEENS BELOW ZERO....WILL
RESULT IN WIND CHILL READINGS FROM 25 BELOW TO 32 BELOW ZERO
OVERNIGHT AND TUESDAY MORNING. TEMPERATURES WERE FALLING SLOWLY
AROUND THE TWIN CITIES LATE THIS EVENING...BUT WILL DROP INTO THE
ZERO TO 5 BELOW RANGE AFTER MIDNIGHT. WIND CHILLS WILL THEN DROP
TO AROUND 25 BELOW ZERO.

MNZ041-042-047>049-054>058-064-065-073-031300-
/O.CON.KMPX.WC.Y.0005.000000T0000Z-090203T1600Z/
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...GRANITE FALLS...OLIVIA...REDWOOD FALLS
1058 PM CST MON FEB 2 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST TUESDAY. 

NORTHWEST WINDS AT 10 TO 15 MPH...COUPLED WITH TEMPERATURES IN
THE SINGLE DIGITS BELOW ZERO TO THE TEENS BELOW ZERO....WILL
RESULT IN WIND CHILL READINGS FROM 25 BELOW TO 32 BELOW ZERO LATE
TONIGHT AND TUESDAY MORNING. THIS ADVISORY INCLUDES THE
ALEXANDRIA...ST CLOUD...WILLMAR...AND REDWOOD FALLS AREAS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.


$$

MNZ043-050-051-059>063-066>070-074>078-082>085-091>093-031300-
/O.CON.KMPX.WC.Y.0005.090203T0600Z-090203T1600Z/
MORRISON-BENTON-SHERBURNE-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-
GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-
FREEBORN-
INCLUDING THE CITIES OF...LITTLE FALLS...FOLEY...ELK RIVER...
MONTICELLO...MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...NEW ULM...
ST. PETER...LE SUEUR...FARIBAULT...RED WING...ST. JAMES...
MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA
1058 PM CST MON FEB 2 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST TUESDAY. 

NORTHWEST WINDS AT 10 TO 20 MPH...COUPLED WITH TEMPERATURES IN
THE SINGLE DIGITS BELOW ZERO TO THE TEENS BELOW ZERO....WILL
RESULT IN WIND CHILL READINGS FROM 25 BELOW TO 30 BELOW ZERO LATE
TONIGHT AND TUESDAY MORNING. THIS ADVISORY INCLUDES AREAS
GENERALLY ALONG AND WEST OF A TWIN CITIES...TO RED WING...TO
ALBERT LEA LINE. WIND CHILLS VALUES WILL DROP TO AROUND 25 BELOW
ZERO AROUND THE TWIN CITIES AFTER ABOUT 2 AM. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.


$$
000 
WWUS43 KMPX 031008
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
408 AM CST TUE FEB 3 2009

...DANGEROUSLY COLD WIND CHILL READINGS THIS MORNING...

.A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM THIS MORNING
FOR MUCH OF CENTRAL AND SOUTHERN MINNESOTA...GENERALLY WEST AND
SOUTH OF A LINE FROM LITTLE FALLS THROUGH THE TWIN CITIES TO RED
WING.

NORTHWEST WINDS NEAR 10 MPH...COUPLED WITH TEMPERATURES IN THE
SINGLE DIGITS BELOW ZERO TO THE TEENS BELOW ZERO....WILL RESULT IN
WIND CHILL READINGS FROM 25 BELOW TO 35 BELOW ZERO. 

WIND CHILL READINGS ARE EXPECTED TO IMPROVE INTO THE TEENS BELOW
ZERO BY LATE IN THE MORNING AS THE WIND SPEED DIMINISHES SOME
ALONG WITH RISING TEMPERATURES. 

MNZ041>043-047>051-054>070-073>078-082>085-091>093-031600-
/O.CON.KMPX.WC.Y.0005.000000T0000Z-090203T1600Z/
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-SHERBURNE-
LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-
ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-
CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...
ELK RIVER...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE...ST. PAUL...
STILLWATER...GRANITE FALLS...OLIVIA...HUTCHINSON...GAYLORD...
CHASKA...SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...
ST. PETER...LE SUEUR...FARIBAULT...RED WING...ST. JAMES...
MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA
408 AM CST TUE FEB 3 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

THE ADVISORY COVERS MUCH OF CENTRAL AND SOUTHERN
MINNESOTA...GENERALLY WEST AND SOUTH OF A LINE FROM LITTLE FALLS
THROUGH THE TWIN CITIES TO RED WING.

NORTHWEST WINDS NEAR 10 MPH...COUPLED WITH TEMPERATURES IN THE
SINGLE DIGITS BELOW ZERO TO THE TEENS BELOW ZERO....WILL RESULT IN
WIND CHILL READINGS FROM 25 BELOW TO 35 BELOW ZERO. 

WIND CHILL READINGS ARE EXPECTED TO IMPROVE INTO THE TEENS BELOW
ZERO BY LATE IN THE MORNING AS THE WIND SPEED DIMINISHES SOME
ALONG WITH RISING TEMPERATURES. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

RAH

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 11:07 AM CST, 3 hours 45 minutes earlier.

Area forecast discussion, Feb 2, 11:07 AM CST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1107 AM CST MON FEB 2 2009

.UPDATE...FOR 18Z AVIATION DISCUSSION BELOW

&&

.DISCUSSION.../ISSUED 326 AM CST MON FEB 2 2009/

UPPER TROUGH OVR ONTARIO CANADA INTO THE LOWER GREAT LAKES...WILL
CONTINUE TO DEEPEN OVER THE EASTERN THIRD OF CONUS OVER THE NEXT DAY
OR SO. THIS WILL ALLOW THE UPPER RIDGE TO AMPLIFY OVER THE NORTHWEST
TERRITORIES OF CANADA DURING THE PERIOD. SHORT TERM MODELS MAINTAIN
A CYCLONIC CIRCULATION OVER THE UPPER MIDWEST INTO TUESDAY.  SO
TEMPERATURES WILL BE THE MAIN CHALLENGE OVER THE NEXT COUPLE OF DAYS
WITH CLOUD COVER AND THE INFLUX OF MORE ARCTIC AIR SEEPING OVER THE
WESTERN GREAT LAKES TODAY THRU TUESDAY.

FORECAST SOUNDINGS DID NOT SHOW A DEEP LAYER MOISTURE ASSOCIATED
WITH THIS LATEST SURGE OF ARCTIC AIR. MOISTURE LAYER IS ABOUT 3-5
THOUSAND FEET THICK. EXPECT LOW CLOUDS TO PREVAIL OVER MUCH OF OUR
FORECAST AREA INTO TUESDAY.

BY WEDNESDAY MORNING...THE LATEST GFS MODEL...SHIFT THE LONGWAVE
TROUGH OVER THE EASTERN SEABOARD WITH UPPER RIDGE MOVES INTO THE
NORTHERN PLAINS. TEMPS WILL BEGIN TO MODERATE CLOSE TO THE SEASONAL
NORMS WITH TEMPERATURES MODERATING INTO THE 30S BY THE END OF THE
WORK WEEK. AIRMASS IS RELATIVE DRY THROUGH THE REMAINDER OF THE
WEEK...THUS LITTLE IN THE WAY OF PRECIPITATION ANTICIPATED UNTIL THE
END OF THE WORK WEEK...AS SHORT WAVE TROUGH BEGINS TO CARVE OUT
ACROSS THE NORTHERN PLAINS FRIDAY AND FRIDAY NIGHT.

&&

.AVIATION.../18Z TAF ISSUANCE/
MODELS HAVE OVERDONE THE AMOUNT OF LOW LEVEL RH YET AGAIN.
ALTHOUGH BOTH NAM AND RUC INCREASE LAYER 925-850MB RH THIS
AFTERNOON TO OVER 90 PERCENT ACROSS THE AREA...THINK THAT IS STILL
TOO MOIST. DO STILL EXPECT THE POTENTIAL FOR SCT-BKN STRATOCU TO
FILTER INTO CENTRAL MN AND WEST CENTRAL WI THIS AFTERNOON AND
EVENING IN THE CYCLONIC FLOW REGIME...BUT ANY OVERCAST CIGS SHOULD
BE CONFINED MAINLY TO WEST CENTRAL WI /KRNH AND KEAU/...AND BE AROUND
2500 FT OR HIGHER. GLANCING NORTH...MORE WIDESPREAD CIGS ACROSS
SOUTHERN CANADA MAY EXPAND SOUTH THIS EVENING/TONIGHT...BUT THEY
ARE MOSTLY VFR AT THIS POINT. WINDS WILL REMAIN
NORTHWESTERLY...BUT GRADUALLY DECREASE OVERNIGHT. MORE STRATOCU
DEVELOPMENT IS POSSIBLE ON TUESDAY...MAINLY ACROSS WEST CENTRAL WI.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
Hazardous weather outlook, Feb 2, 1:25 PM CST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
125 PM CST MON FEB 2 2009

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
031930-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
125 PM CST MON FEB 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NORTHWEST WINDS AT 10 TO 20 MPH WILL COMBINE WITH FRIGID
TEMPERATURES TO YIELD WIND CHILL READINGS AROUND 25 BELOW ACROSS
MUCH OF WEST CENTRAL AND SOUTH CENTRAL MINNESOTA TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Chill Advisories in Minnesota, 2009Every wind chill advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.